# SDR UALA2011041301782

- Difficulty date: April 13, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,063 hours, 10,799 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 25H AISLE ARMREST EMERGENCY LIGHT STRIP MISSING.  REPLACED LIGHT STRIP ASSY.  OPERATION CHECK OKAY.
